Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Moscariello

On the integrability of "finite energy" solutions for p-harmonic equations

created on 28 Jan 2002
modified by moscariel on 09 Dec 2005

[BibTeX]

Published Paper

Inserted: 28 jan 2002
Last Updated: 9 dec 2005

Journal: NoDEA
Volume: 11
Pages: 393-406
Year: 2004

Keywords: mappings with finite distortion, Elliptic equations

Credits | Cookie policy | HTML 5 | CSS 2.1